# SDR AALA202112134634

- Difficulty date: December 2, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737*
- Aircraft serial: 29523
- Aircraft time: 63,355 hours, 25,727 cycles
- System (JASC): 2140 · Heating System
- Part: Blanket
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT HATCH HEATER AT SEAT 16ABC NOT WORKING. **SUPPLEMENTAL REPORT FOR AALA202112064634: REMOVED AND REPLACED FORWARD SURROUND PANEL HEATER BLANKET FOR SEAT 16 ABC EMERGENCY EXIT DOOR PER AMM 21-45-02.** (CLOSED)
